MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #4R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #4R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5517F402
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by mfr: device not available.
 
Event or Problem Description
The doctor revised a triathlon cr cementless femur due to bone collapse/implant subsidence.He revised to a ps femur with a 10mm distal augment and a ps insert.Update 18/july/2019 (b)(6): rep provided the primary tka operative report, pre-revision x-rays, and usage sheets from the primary and revision procedures and reported that no further information is available.
 
Additional Manufacturer Narrative
An event regarding subsidence involving a triathlon femoral component was reported.The event was confirmed by medical review.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: x-ray confirms subsidence of femur.Need revision operative reports, office/clinical reports, serial x-rays, etc.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, revision operative reports, office/clinical reports, serial x-rays are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
The doctor revised a triathlon cr cementless femur due to bone collapse/implant subsidence.He revised to a ps femur with a 10mm distal augment and a ps insert.Update (b)(6) 2019 wg: rep provided the primary tka operative report, pre-revision x-rays, and usage sheets from the primary and revision procedures and reported that no further information is available.

Brand Name
TRIATHLON P/A CR BEADED #4R
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8889024
Report Number0002249697-2019-02827
Device Sequence Number14169093
Product Code MBH
UDI-Device Identifier07613327040944
UDI-Public07613327040944
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number5517F402
Device Lot NumberCPT9E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR